# SDR FOTR20006NR5050

- Difficulty date: January 29, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- Engine: Pwa JT8D17R
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: 652163492
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AFT IB FLAP LOWER SURFACE HAS GRAVEL DAMAGE AT INBD END.  REPAIRED ON FASI WO 20006.	N/R 05050- REPAIRED RT WING AFT INBD FLAP LOWER SURFACE AT WBL 115.0 BY HOT BONDING REPAIR IAW SRM 51-40-20 AND 57-50-2 FIG 3, REV 102. MATERIAL USED: DOUBLER- 7075-T6, 0.016", DIM: 4" DIA. CUT OUT DIM: 0.50" DIA.
